Pseudospin symmetry solution of the Dirac equation with an angle-dependent potential


Berkdemir C., Sever R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.41, no.4, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1088/1751-8113/41/4/045302
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

The pseudospin symmetry solution of the Dirac equation for spin 1/2 particles moving within the Kratzer potential connected with an angle-dependent potential is investigated systematically. The Nikiforov-Uvarov method is used to solve the Dirac equation. All of the studies are performed for the exact pseudospin symmetry (SU2) case and also the exact spin symmetry case is given briefly in the appendix. Bound-state solutions are presented to discuss the contribution of the angle-dependent potential to the relativistic energy spectra in the full description case which is either unavailable or excessively complicated.